| Catalog Number |
6191-1-001 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hernia (2240)
| Date of Event |
01/11/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported via medwatch mw5172706: increasing symptomatic incisional ventral hernia.
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.